Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Xeloda

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Vicky White
Guest
 
Posts: n/a
Default Xeloda

I have been on Xeloda for about 3 months. I have invasive lobular breast cancer that has spread to my ovaries, liver and groin. It was in my thorasic spine, but chemo and God took that one.<br>Xeloda is sort of my last hope since I have had so many infusions. <br>My cancer has not grown, but we will know more next month when I do another PET test. Xeloda makes me extremely tired, a little nauseaus, bad hand and foot syndrome, but I still go to work. I have tried utter cream, hydrocordizone cream, just about anything that will help. I dress according to what shoes I can wear. I have a pair of houseshoes under my desk. I think xeloda is great because it is chemo in a pill form, but I pray for the day when scientist can help with the side effects of chemo. I am 44 and if I have to live my life sick, or unable to function due to chemo, I will quit taking it and go home to my Lord.<br>Thank you to those of you who work so hard to find cures and treatments. I lost a brother to a brain tumor, my dad is dying of lung cancer and my sister had breast cancer but is in remission. Hers was a different type. I hate to see people suffer and I pray for the children who have to go through any of the treatments and surgeries I have had.<br>Thank You.<br>Vicky
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Xeloda Regina Xeloda 0 01-22-2008 03:53 AM
joint pain & swelling with Xeloda Donna Xeloda 0 09-06-2007 08:10 PM
xeloda Pam Xeloda 0 08-19-2007 11:31 PM
xeloda & colon cancer B Thompson Xeloda 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:11 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.